| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer experienced a delay in the touchscreen response when unlocking the pump.There was no reported impact to the customer¿s blood glucose level.The customer declined any follow-up, and no further details regarding the outcome of the event were provided.